See Alike in...

Alike App

Browser

IrisPrim

836d

Today was the first day of taking concerta and I've had horrible neck pains to the point of tears. what am I to do?

    • Bridge_Id

      836d

      I’ve never tried concerta but please don’t take it again without talking to your doctor first!! Reach out to your prescriber or to a GP if you have one, they probably have much more knowledge of the situation than either of us do. If it still hasn’t gotten better (in the 6 hrs since you have posted this) I would suggest having someone drive you to the hospital (a friend, relative, or a ride share app)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion